MAUDE Adverse Event Report: SMITH & NEPHEW, INC. UNKN ZUK UNI KNEE INSTR; TEMPLATE

SMITH & NEPHEW, INC. UNKN ZUK UNI KNEE INSTR; TEMPLATE
Model Number 00584202408
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during total knee arthroplasty poly trial broke in half while trialing.The procedure was finished using a smith and nephew back up device.No delay reported.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.
 
Event or Problem Description
It was reported that during total knee arthroplasty an unknown trial broke in half while trialing.The procedure was finished using a smith and nephew back up device.No delay or harm to the patient reported.

Brand Name
UNKN ZUK UNI KNEE INSTR
Common Device Name
TEMPLATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11256344
Report Number1020279-2021-00783
Device Sequence Number3848503
Product Code HWT
UDI-Device Identifier00885556620151
UDI-Public00885556620151
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00584202408
Device Catalogue NumberUNKN01400116
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date01/30/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;